MathSciNet Relay Station
MathSciNet bibliographic data
MR608851 (82d:05050) 05B35 (05C40)
Oxley, James G. On $3$-connected matroids. Canad. J. Math. 33 (1981), no. 1, 20–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement